OUR PRODUCTS

Product Types
Product Types
  • All
  • Tablet
  • Liquid Capsules
  • Gel
Symptoms and Relief
Symptoms Relief
UNDERSTAND YOUR PAIN AND ALTERNATIVE WAYS TO MANAGE IT
Symptoms and Relief
UNDERSTAND YOUR PAIN AND ALTERNATIVE WAYS TO MANAGE IT
Our_Products_Irl_Updated
Our Products

Nurofen provides targeted

relief at the source of pain.

 

Core
Nurofen 200mg Coated Tablets contain ibuprofen, which has anti-inflammatory properties and provide relief from pain for up to 8 hours *with a 400mg dose.
Compare
Absorbed quickly for targeted pain relief.
Compare
Express
Targeted pain relief that is absorbed up to twice as fast as standard ibuprofen.
Compare
Nurofen Express Maximum Strength 400mg Tablets, targets the source of pain faster vs standard ibuprofen. Nurofen is indicated for other body aches and pains and works on other parts of the body.
Compare
Cold & Flu
There’s nothing stronger for your cold and flu pain and congestion.
Compare
Body Pain
This easy to apply gel helps provide relief from pains and sprains, strains and sports injuries. It contains 5% w/w ibuprofen - well-known for its anti-inflammatory properties.
Compare
Relieves
Key Ingredients
VIEW FULL DETAILS

Nurofen 200mg tablets and 200mg liquid Capsules contain Ibuprofen. Nurofen Express 200mg and Nurofen Express 400mg Maximum Strength 400mg Tablets contain Ibuprofen (as sodium dihydrate) Nurofen 5% W/W. Relief of mild to moderate pain,cold and flu symptoms and fever reduction. Nurofen Cold & Flu Film-Coated Tablets contain ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg. For Cold & Flu Relief. Always read the label.

Gel contains Ibuprofen. For local symptomatic relief of pain and inflammation in the trauma of the tendons, ligaments, muscles and joints and in localised forms of soft tissue rheumatism.